A member asked:

Bilirubin and albumin have both increased over the last two weeks with ruq pain. all other labs are now normal. alt decreased. u/s shows fatty liver. what could this indicate? i did fast 14 hours prior to labs?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Increased albumin is nonspecfic. You don't mention the levels of total bilirubin or direct or indirect fractions. While fatty liver can cause some abdominal discomfort, every patient I've ever seen with fatty liver had no discomfort. I wonder if your right upper abdominal discomfort is from sludge in the gall bladder which may not be visualized on ultrasound.?consult an abdominal surgeon as needed

Answered 10/4/2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question